Does Lidocaine/Tetracaine give any heat or cold sensation? If not can it be used with a heat rub?

Question is Closed Report Mark as Favorite

Answers (1)

17 Oct 2009

Yes, you can use a topical anesthetic cream/gel with a heat rub. I don't think the topical anesthetic causes any heat or cold sensations.

http://www.drugs.com/interactions-check.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Epinephrine/lidocaine - so how do they give u this medicane iv or in like the hip?

Any ideas I HAVE ALOT OF HEALTH ISSUES DO THEY GIVE U XYLOCAINE IV OR IN THE HIP AND WHAT EXCETLY IS IT FOR? PLEASE HELP THE DOCTORS WHERE I LIVE ...

2 answers 14 Aug 2011

Fibromyalgia (again!!), anyone with the dreaded fibro have sensitivity to heat?

And cold? I find myself suddenly feeling as if I will spontaneously combust from heat, and the temp in the room can be in the 60's! Yet I feel ...

13 answers 20 Feb 2012

I'm having such a bad back pain flare!?

I'm using my pain meds, muscle relaxants, heat packs alternating with ice (but mostly heat because it seems to feel better-ice seems to increase ...

12 answers 13 Mar 2012

Is it ok to use vapor rub fot a cold if you have breast cancer?

vapor rub relieves congestion. i have breast cancer and take amemidex. is this alright to use vapor rub on my neck and upper chest...

0 answers 8 Mar 2014